| Model Number |
SHPX260 |
| Medical Device Problem Codes |
Material Rupture (1546); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Contracture (1761); Deformity/ Disfigurement (2360)
| Date of Event |
02/02/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a african american female who underwent a breast reconstruction revision with a mentor memorygel, 560cc on the left, and 260cc on the right side silicone breast implant experienced bilateral silent rupture postoperative.As a result, patient underwent bilateral replacements as follow: l) cat#:9583050, sn#: (b)(4), r) cat#:7505373; sn: (b)(4) on (b)(6) 2022.This report relates to the right prosthesis.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: silent rupture.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Based on postmarket study data, the alert/awareness dates for this event have been updated.As a result, the initial report is retroactively considered late.Additional information received on jul 2, 2022 indicated that the patient experienced left-sided anisomastia, and right-sided capsular contracture unknown grade postoperatively.During the explant surgery both devices were found to be intact.Manufacturer¿s reference number: (b)(4) the initial report section b5 mistakenly reported incorrect replacements' cat#s.Correction: replacements as follow: r) cat#: shpx260; sn#: (b)(6), l) cat#: shpx560, sn#: (b)(6).
Additional Manufacturer Narrative
On march 22, 2023, per clinician re-review of the event, pec - adverse event was removed, and added pec - rupture symptomatic (post-implant) was added.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Per additional information received on august 25, 2023, the patient also experienced left side capsular contracture grade iv and right sided grade iii.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Additional information received on february 08, 2024 indicated that possible bilateral rupture mri (b)(6) 2022, was clarified during surgery doe (b)(6) 2022, both devices were found intact.Manufacturer¿s reference number (b)(4).